金沙js77999 - 主页2021

欢迎访问金沙js77999网站!
当前位置: 网站首页 >> 人才培养 >> 师资队伍 >> 正文

王永亮

2018年09月04日 17:05  点击:[]

image015.jpg

简介:王永亮 (1971-),男,山东日照人,副教授,硕士,研究方向:教育数学,代数数论

Email:  wyldxx@sohu.com

近年的主要论文有:

 [1]  Xu Kejian, Wang Yongliang. SeveralDiophantine equations in some rings of integers of quadratic imaginary fields[J].Algebra Colloquium, 2007, 14:4: 661-668 (SCI)

 [2]  Xu Kejian, Wang Yongliang.On theelements of prime power order in K2(Q) [J]. Journal of NumberTheory, 2008 (128): 468-474 (SCI)

 [3] 王永亮.Pocklington方程在Z[ω]中的解[J].山东大学学报(理学版),2008(9):94-96

  WANG Yongliang. On solutions ofPocklington equation in Z[][J]. Journalof Shandong University ( Natural Science), 20089:94-96

[4] 王永亮.几个不定方程在Q)中的解[J].华东师范大学学报;(自然科学版),20095:138-141

   WANG Yongliang. Solutions to some Diophantineequations over Q[][J]. Journalof East China Normal University (Natural Science), 2009(5):138-141

[5] 王永亮.费尔玛下降法在一实二次域中的应用[J].江南大学学报(自然科学版),2009(3):372-374

   WANG Yongliang.An application of Fermat’s method of descentto a real quadratic field. Journal of Jiangnan University (Natural ScienceEdition) [J]. 2009(3):372-374

[6] 王永亮.Q()上的四次Fermat方程[J].华南师范大学学报(自然科学版),2009(6):26-28

  WANG Yongliang. On solutions ofFermat equations in Q[][J]. Journalof South China Normal University (Natural Science), 2009(6):26-28

上一条:王微 下一条:闫德宝

关闭

Baidu
sogou